Effects of high fever and diabetes

Hello sir My mother lives in Kuwait , 3 days back she had admitted in hospital ,bcoz of high fever and diabetes !! She is diabetic patient frm the past 2 years ! She did fasting last Month RamaDan !! Yesterday she got discharged from Hospital !! But from the two days she is using two languages while speaking with us ,Few words she was speaking in My native language and Few Arabic language but both meaningfully conversation !! We cant able to understand !! Why this confusion in her mind while speaking ?? Please tell the solution sir

high fever4

Answered
Family Physician

Answers ( 6 )

  1. Hello,
    Welcome to medimetry.
    Thanks for the query.

    I appreciate your concern for your mother and I may be wrong but in my opinion speaking meaningful in your known languages is nothing to be concerned about.
    Since you feel there is something wrong, I request you to send me all her reports and ongoing treatment details so that I may guide you with my opinion.
    Regards.
  2. Dear Bharath , You can whatsapp your reports at +918800868744 , also please mention the name of Dr. Surbhi with this question.
    Thank You!
  3. User
    Yes Mam !! But I don't have any Reports !! She speaks some few words in my Native language in-between she was speaking Arabic language ! Before this My mother use to speak only n My native language with us ! From the past 3 days she is behaving like that !
    Why mam is anything serious ?
    IS Sugar HIGH/LOW can causes this type of pblm ?? Like confusion
  4. A very high sugar, deranged creatinine and electrolyte levels can make a person talk irrelevant but please don't worry as she is talking relevant, switching the language could be a temporary influence of her surroundings.
  5. User
    What's the solution Madam for this ??
    I told to My mother Come to India !!
  6. I need to see her reports, everything can be treated.